# SDR CALA2013102292253

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 68,275 hours, 9,672 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Thermocouple
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG TCA THERMOCOUPLE OUT OF RANGE CH. B.  REPLACED NR 1 ENG TCA PROBE IAW AMM, OPERATIONS CHECKED OKAY.
